# SDR 2013FA0000779

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: General aviation
- Aircraft: N407DG
- Make and model: Bell 407
- Aircraft serial: 53697
- Aircraft time: 2,776 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Ring
- Part number: S3532EC5
- Part serial: NA
- Condition: Worn
- Location: T/R Drive Shaft
- Part time: 2,776 hours
- Component: Fan Shaft Assem, Bell, 407
- Component part number: 407040001119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING DRIVE PULLEY, PN S-3532EC-4 WORKED LOOSE DUE TO EXCESSIVE WEAR TO THE AIR COMM DRIVE RING.  THE AIR COMM DRIVE RING, PN 3235EC-5 SPLINES ARE ABOUT 85 PERCENT WORN AND THE T/R DRIVE SHAFT, BLOWER, SPLINES ABOUT 30 PERCENT WORN.  THIS PROBLEM WAS FOUND DURING A T/R DRIVE SHAFT REBALANCE. AFTER FIRST RUN SHUTDOWN CLUNKING NOISE WAS HEARD COMING FROM THE DRIVE PULLEY.  AIR COMM DOES NOT REQUIRE A RE- TORQUE OF THE DRIVE PULLEY BUT A RE-TORQUE EVERY 300HRS WOULD HAVE BEEN A GOOD WAY TO PREVENT THIS PROBLEM FROM OCCURRING.
